Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 149, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 25, 2011, 1:45 AM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2011, 1:45 AM CDT (06:45 UTC)
- Expired
- Jun 25, 2011, 2:45 AM CDT
- In force
- 60 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 144 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 2:00 AM CDT | HAIL 1.75 | 12 Sw Maywood, NE | DELAYED REPORT...PUBLIC REPORTED MARBLE AND GOLF BALL SIZED HAIL 12 MILES SW OF MAYWOOD EARLY THIS MORNING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1879 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
419 WUUS53 KLBF 250645 SVRLBF NEC063-085-111-250745- /O.NEW.KLBF.SV.W.0149.110625T0645Z-110625T0745Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 145 AM CDT SAT JUN 25 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA... NORTHEASTERN HAYES COUNTY IN SOUTHWEST NEBRASKA... SOUTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 245 AM CDT * AT 141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF MAYWOOD...OR 14 MILES WEST OF CURTIS...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... CURTIS...MAYWOOD...WELLFLEET...STOCKVILLE...HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...MOOREFIELD...HIGHWAY 83 MILE MARKER 60...HIGHWAY 18 MILE MARKER 20...HIGHWAY 23 MILE MARKER 110 AND HIGHWAY 18 MILE MARKER 30. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4067 10096 4102 10048 4049 10004 4049 10083 TIME...MOT...LOC 0646Z 228DEG 16KT 4065 10075 WIND...HAIL 60MPH 1.50IN $$ SPRINGER
1 follow-up statement
303
WWUS53 KLBF 250713
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
213 AM CDT SAT JUN 25 2011
NEC085-250722-
/O.CAN.KLBF.SV.W.0149.000000T0000Z-110625T0745Z/
HAYES NE-
213 AM CDT SAT JUN 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAYES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. OTHER THUNDERSTORMS ARE STILL POSSIBLE.
LAT...LON 4068 10078 4070 10078 4070 10092 4102 10048
4049 10004 4049 10078
TIME...MOT...LOC 0712Z 228DEG 16KT 4073 10064
$$
NEC063-111-250745-
/O.CON.KLBF.SV.W.0149.000000T0000Z-110625T0745Z/
FRONTIER NE-LINCOLN NE-
213 AM CDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LINCOLN AND NORTHERN FRONTIER COUNTIES UNTIL 245 AM CDT...
AT 208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED
NEAR MAYWOOD...OR 9 MILES NORTHWEST OF CURTIS...MOVING NORTHEAST AT
20 MPH.
LOCATIONS IMPACTED INCLUDE...
CURTIS...STOCKVILLE...HANSEN MEMORIAL RESERVE STATE WILDLIFE
MANAGEMENT AREA...MOOREFIELD...HIGHWAY 18 MILE MARKER 20...HIGHWAY
23 MILE MARKER 110 AND HIGHWAY 18 MILE MARKER 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4068 10078 4070 10078 4070 10092 4102 10048
4049 10004 4049 10078
TIME...MOT...LOC 0712Z 228DEG 16KT 4073 10064
WIND...HAIL 70MPH 1.50IN
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:08 PM CDT, 10 hours 37 minutes earlier.
Area forecast discussion, Jun 24, 3:08 PM CDT, 10 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 308 PM CDT FRI JUN 24 2011 .SHORT TERM...TONIGHT MID LEVEL SHORT WAVE OVER WYOMING THIS AFTERNOON HAS ALREADY STARTED TO FIRE STORMS ALONG THE FRONT RANGE SURFACE TROUGH. THE WESTERLY FLOW WILL PUSH THE STORMS TO THE EAST INTO TONIGHT. MODELS IN AGREEMENT WITH THE THUNDERSTORMS FORMING A MCS THAT MOVES ACROSS THE CWA. MAJORITY OF THE MODELS FAVOR NORTHERN NEBRASKA...HOWEVER THE NAM DOES TAKE THE SYSTEM MORE INTO SOUTHWESTERN NEBRASKA. STORMS SHOULD BE PROGRESSIVE...HOWEVER RICH MOIST ENVIRONMENT /PRECIP H2O FROM 1.25 TO 1.50 INCHES/ WILL ALLOW STORMS TO BE CAPABLE OF HEAVY RAINFALL. SHORT TERM FLASH FLOOD GUIDANCE FROM JUST OVER AN INCH TO AROUND 1.75 INCHES ACROSS MOST OF THE CWA...LOWEST IN SW NEB AND PORTIONS OF N CENTRAL. THUS WILL HOIST FLASH FLOOD WATCH FOR MOST OF THE AREA TONIGHT. IN ADDITION TO THE FLOOD THREAT...THE STRONGEST STORMS...ESPECIALLY EARLY ON ACROSS THE WEST...WILL HAVE THE POTENTIAL FOR HAIL AND DAMAGING WINDS. ANY STORM ALONG A BOUNDARY COULD HAVE ENOUGH ROTATION TO PRODUCE AN ISOLATED TORNADO. .LONGTERM...SATURDAY THROUGH FRIDAY... THERE IS SOME MODEL DIFFERENCES IN THE NEAR TERM WITH FORECAST TRENDED TOWARD A BLEND OF THE GFS/ECMWF MODELS. THE STORMY PATTERN WILL CONTINUE THROUGH THE WEEKEND WHERE THE THREAT FOR SEVERE THUNDERSTORMS EXIST MAINLY ACROSS THE NORTH AND NORTH CENTRAL SATURDAY AND SUNDAY. HOWEVER THE CHANCE FOR THUNDERSTORMS EXIST THROUGHOUT AS EMBEDDED WAVES MOVE EAST. AN EXTENDED AREA OF LOW PRESSURE WILL EXTEND SOUTHEAST ON THE HIGH PLAINS INTO THE CENTRAL THAT WILL REMAIN THE FOCUS FOR THUNDERSTORM DEVELOPMENT. SATURDAY EARLY MORNING CONVECTION WILL CONTINUE TO MOVE EAST ACROSS THE NORTH THEN THE SEVERE THREAT TO SHIFT EAST OF HIGHWAY 83 BY EVENING. PRECIPITABLE WATER RATIOS ARE OVER AN INCH WITH HEAVY RAINFALL POSSIBLE AS WELL. LITTLE CHANGE IS EXPECTED UNTIL LATE SUNDAY INTO MONDAY AS THE MAIN SHORTWAVE TROUGH MOVES EAST. THE MODELS ARE SLOWER PUSHING THE SYSTEM EAST WHERE INCREASINGLY SATURATED GROUNDS WILL RESULT IN MORE RUNOFF AND POTENTIAL FOR FLASH FLOODING AS STORMS DEVELOP AND MOVE ACROSS. TEMPERATURES SATURDAY AND SUNDAY INTO THE MID TO UPPER 80S. MONDAY SLIGHTLY COOLER AS THE FRONTAL SYSTEM MOVES EAST. DAYTIME TEMPERATURES SHOULD REACH INTO THE UPPER 70S NORTH TO MID 80S SOUTHWEST. THE CHANCE FOR SHOWERS AND THUNDERSTORMS DECREASES AS THE SYSTEM MOVES EAST OTHERWISE TURNING DRIER AND WARMER THROUGH FRIDAY. THE UPPER RIDGE BUILDS FROM THE WEST COAST EAST TO THE PLAINS THROUGH WEDNESDAY AND TO THE EAST THURSDAY. TEMPERATURES WILL STEP UPWARDS EACH DAY AND PEAK ON THURSDAY AS SOUTH WINDS STRENGTHEN AND GOOD MIXING PUSHES TEMPERATURES WELL INTO THE 90S THROUGHOUT. .AVIATION... VFR THIS EVENING AS A DISTURBANCE CROSSES THE CENTRAL ROCKIES. AS THIS DISTURBANCE MOVES ONTO THE HIGH PLAINS...THUNDERSTORMS ARE EXPECTED TO DEVELOP. THE THUNDERSTORMS WILL CONGEAL INTO A MCS OVERNIGHT. IMPACT AT BOTH TERMINALS IS POSSIBLE...HOWEVER MOST MODELS FAVOR A MORE NORTHERN TRACK...AND IMPACT TO KVTN. HAVE INCLUDED A CB WITH THE KLBF TAF TO ACCOUNT FOR UNCERTAINTY. BE PREPARED FOR UPDATES AS THE THUNDERSTORM COMPLEX DEVELOPS WITH BETTER TIMING. BY TOMORROW MORNING...A SLIGHT CHANCE FOR LOW MVFR CIGS...HOWEVER LOW CONFIDENCE HAS RESULTED IN ONLY SCT015 IN LATEST TAF FORECAST. && .HYDROLOGY... FLOODING CONTINUES ALONG THE ELKHORN IN CENTRAL HOLT COUNTY...WITH THE GAGE AT ATKINSON STILL ABOVE FLOOD STAGE. THE RIVER IS ON ITS WAY DOWN...HOWEVER WILL NEED TO MONITOR THE RAINFALL OVERNIGHT AND POSSIBLE RISES. THE NORTH PLATTE AND PLATTE RIVER FLOOD IS HOLDING STEADY. UPSTREAM OF LAKE MCCONAUGHY WILL SEE A POSSIBLE DROP OVER THE NEXT FEW DAYS...HOWEVER A WET PATTERN MAY DELAY THE LOWERING. DOWNSTREAM OF LAKE MCCONAUGHY NO CHANGE IN THE SHORT TERM...AND RAINFALL WILL BE THE DRIVING FORCE TO CHANGES. HIGH PROBABILITY FOR A MCS MOVING ACROSS THE CWA TONIGHT. LOCATION STILL IN QUESTION...HOWEVER WITH LOW FF GUIDANCE...HAVE ISSUED A FF WATCH AS RICH MOISTURE ENVIRONMENT WILL AIDE IN ANY THUNDERSTORM CAPABLE OF OVER AN INCH OF PRECIPITATION IN A SHORT DURATION. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 7 PM CDT / 6 PM MDT/ THIS EVENING THROUGH SATURDAY MORNING FOR NEZ004>010-022>026-035>037-056>059-069>071- 094. && EXTENDED...KECK DAY 1/AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, Jun 24, 11:37 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1137 PM CDT FRI JUN 24 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-260445- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1137 PM CDT FRI JUN 24 2011 /1037 PM MDT FRI JUN 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS REMAIN POSSIBLE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA OVERNIGHT. SOME STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE SOUTHEASTERN NEBRASKA PANHANDLE AND FAR SOUTHWESTERN NEBRASKA. LARGE HAIL IS THE MAIN THREAT OVERNIGHT. ELSEWHERE...HEAVY RAIN IS POSSIBLE AND A FLASH FLOOD WATCH IS IN EFFECT FOR A LARGE PORTION OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN SATURDAY AFTERNOON AND EVENING AND SUNDAY AFTERNOON AND EVENING. THE PERSISTENCE OF A STATIONARY FRONT ACROSS THE CENTRAL PLAINS WILL CONTINUE LIFTING UNSTABLE AIR UP INTO NEBRASKA UNTIL A STRONGER COLD FRONT COMES ACROSS SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED OVERNIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB
In the hours before
Local storm report, Jun 24, 10:09 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1009 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TSTM WND GST 2 W HAY SPRINGS 42.68N 102.73W
06/24/2011 E60.00 MPH SHERIDAN NE PUBLIC
GREATER THAN 4 INCH BRANCH RIPPED FROM TREE
0705 PM TSTM WND GST 1 W RUSHVILLE 42.71N 102.49W
06/24/2011 M65.00 MPH SHERIDAN NE DEPT OF HIGHWAYS
0708 PM TSTM WND GST 2 S HAY SPRINGS 42.65N 102.69W
06/24/2011 E60.00 MPH SHERIDAN NE PUBLIC
4 TO 5 INCH BRANCHES RIPPED FROM TREES
0755 PM TSTM WND GST 27 S MERRIMAN 42.53N 101.70W
06/24/2011 E60.00 MPH CHERRY NE PUBLIC
ESTIMATED 60 MILE PER HOUR WIND GUSTS WITH PENNY SIZE
HAIL.
0800 PM TSTM WND GST 35 SSE MERRIMAN 42.45N 101.44W
06/24/2011 E70.00 MPH CHERRY NE PUBLIC
ESTIMATED 70 MILE PER HOUR WIND GUST WITH A TREE BLOWN
OVER AND 5 TO 6 INCH BRANCHES SNAPPED OFF.
0804 PM TSTM WND GST 36 SSE MERRIMAN 42.44N 101.43W
06/24/2011 E70.00 MPH CHERRY NE PUBLIC
0820 PM TSTM WND GST 12 N HYANNIS 42.17N 101.76W
06/24/2011 E60.00 MPH CHERRY NE PUBLIC
0825 PM HAIL 9 S ASHBY 41.90N 101.93W
06/24/2011 E0.88 INCH GRANT NE PUBLIC
0841 PM HAIL 28 S MERRIMAN 42.52N 101.70W
06/24/2011 E1.00 INCH CHERRY NE PUBLIC
0905 PM TSTM WND GST 15 W WOOD LAKE 42.64N 100.53W
06/24/2011 E50.00 MPH CHERRY NE PUBLIC
0905 PM TSTM WND GST 13 SE HYANNIS 41.87N 101.58W
06/24/2011 E50.00 MPH GRANT NE PUBLIC
ESTIMATED 50 MILE PER HOUR WIND GUSTS WITH PEA SIZE HAIL.
0910 PM HAIL 10 NE OSHKOSH 41.51N 102.21W
06/24/2011 M1.00 INCH GARDEN NE CO-OP OBSERVER
0915 PM HAIL 15 N LEWELLEN 41.55N 102.14W
06/24/2011 E1.00 INCH GARDEN NE PUBLIC
0942 PM HAIL 15 NW OGALLALA 41.28N 101.92W
06/24/2011 E1.00 INCH KEITH NE PUBLIC
&&
JSWEETSpecial weather statement, Jun 24, 10:21 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1021 PM CDT FRI JUN 24 2011 NEZ006>010-026-027-250400- BLAINE NE-BOYD NE-BROWN NE-HOLT NE-KEYA PAHA NE-LOUP NE-ROCK NE- 1021 PM CDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR ROCK...NORTHWESTERN LOUP... EASTERN KEYA PAHA...NORTHWESTERN HOLT...SOUTHEASTERN BROWN...WESTERN BOYD AND NORTHERN BLAINE COUNTIES UNTIL 1100 PM CDT... AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BURTON TO 8 MILES SOUTH OF BASSETT TO 7 MILES SOUTHEAST OF ELSMERE...AND MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MILLS... NEWPORT... TWIN LAKES STATE WILDLIFE MANAGEMENT AREA... PONY LAKE... STUART... ROSE... BROWN LAKE... NAPER... ATKINSON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 24, 10:46 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1046 PM CDT FRI JUN 24 2011 NEZ025-036-037-250430- LOGAN NE-MCPHERSON NE-THOMAS NE- 1046 PM CDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THOMAS...MCPHERSON AND WESTERN LOGAN COUNTIES UNTIL 1130 PM CDT... AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF SCHNICK LAKE...OR 9 MILES WEST OF TRYON...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TRYON... RINGGOLD... HIGHWAY 92 MILE MARKER 200 TO 220... HIGHWAY 97 MILE MARKER 20 TO 40... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 24, 10:49 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1049 PM CDT FRI JUN 24 2011 NEZ007-009-010-027>029-250430- BOYD NE-GARFIELD NE-HOLT NE-LOUP NE-ROCK NE-WHEELER NE- 1049 PM CDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER... SOUTHEASTERN ROCK...NORTHERN LOUP...HOLT...NORTHERN GARFIELD AND BOYD COUNTIES UNTIL 1130 PM CDT... AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NAPER TO 10 MILES NORTHEAST OF BROWN LAKE TO HORSESHOE BEND LAKE...AND MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ONEILL... SPENCER... NAPER... ATKINSON... SWAN LAKE... AMELIA... EMMET... BUTTE... MIDWAY... CHAMBERS... INMAN... BRISTOW... GROSS... PAGE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 25, 1:23 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 123 AM CDT SAT JUN 25 2011 NEZ059-070-071-250715- FRONTIER NE-HAYES NE-LINCOLN NE- 123 AM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN...NORTHEASTERN HAYES AND NORTHWESTERN FRONTIER COUNTIES UNTIL 215 AM CDT... AT 118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...OR NEAR HAYES CENTER...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CURTIS... MAYWOOD... STOCKVILLE... HIGHWAY 83 MILE MARKER 40... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 25, 1:24 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 124 AM CDT SAT JUN 25 2011 NEZ059-250715- LINCOLN NE- 124 AM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 215 AM CDT... AT 122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SUTHERLAND RESERVOIR STATE RECREATION AREA...OR 17 MILES WEST OF NORTH PLATTE...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NORTH PLATTE... HERSHEY... LAKE MALONEY STATE RECREATION AREA... HIGHWAY 83 MILE MARKER 70 TO 90... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:54 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| Jun 24, 8:13 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Hooker, Sheridan | 47 min |
| Jun 24, 8:37 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jun 24, 8:53 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 52 min |
| Jun 24, 9:06 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 39 min |
| Jun 24, 9:06 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 39 min |
| Jun 24, 9:40 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 50 min |
| Jun 25, 2:44 AM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.